MathSciNet Relay Station
MathSciNet bibliographic data
MR2071854 33C45 (42C05)
Álvarez-Nodarse, Renato; Moreno-Balcázar, Juan J. Asymptotic properties of generalized Laguerre orthogonal polynomials. Indag. Math. (N.S.) 15 (2004), no. 2, 151–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement